# SDR QXEA2021120600541

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 46,599 hours, 49,173 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ON FLIGHT DECK AT GATE. SMOKE APPEARED THROUGH SIDE WINDOW DEMIST VENTS. APU WAS RUNNING AND DEICING WAS BE CONDUCTED. REMOVED FROM SERVICE. C/W FORM M-744 ODORS/SMELL CHECKLIST, REMOVED ODOR FROM CABIN AND DUCTS REF. TASKS 05-50-04-160-802, 21-00-00-160-801. ENGINES WERE NOT RUNNING. APU DID NOT AUTO SHUT DOWN. C/W GVI OF APU NO DEFECTS NOTED. NO SMOKE OR ODORS DURING OPS TEST OF THE APU AIR. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
